# SDR DXTA2024052811892

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0384
- Aircraft time: 166 hours, 115 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pcb
- Part number: 676815024
- Part serial: 334675221
- Condition: Failed
- Location: Dc Gen
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DC GEN AMPS L AMBER CAS: MESSAGE ILLUMINATED IN FLIGHT CLIMBING THROUGH FL310. L GEN AMPS PEAKED AT 410 AMPS.  COMPLIED WITH QRH PROCEDURE WHICH INDICATED FAULT ON THE BATTERY OR EMER BUS.  REMOVED AND REPLACED LEFT POWER DISTRIBUTION PCB. PN OFF/ON 6768150-24 S/N OFF 33467522-1 S/N ON 0507
